# SDR SWAA2016111409660

- Difficulty date: November 10, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 33,999 hours, 15,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER BULKHEAD EXIT SIGN MISSING RED ARROW.  R&R SIGN PER AMM.
